MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Corneal Clouding/Hazing (1878)
Date of Event 02/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was discarded by the user.
 
Event or Problem Description
The reported information stated the inlay was explanted from the right eye of a (b)(6) year old female patient approximately three (3) months and 20 days due to persistent corneal haze (pocket haze), blurred vision, and epithelial defect.Onset of the epithelial defect is unknown.On (b)(6) 2016, it was reported that the epithelial defect had closed.The corneal haze was treated with an extensive steroid regimen: durezol quid along with muro and alphagan to control intraocular pressure.It was noted during the (b)(6) 2016 visit, the haze was gone however, the patient developed a cataract due to the steroid regimen.Patient's vision has improved to a bcdva of 20/50 as reported on (b)(6) 2016.The patient has since undergone cataract surgery and the reported visual acuity is now 20/20.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key6337824
Report Number3008401069-2017-00001
Device Sequence Number19108868
Product Code LQE
UDI-Device Identifier00813359020007
UDI-Public00813359020007
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2017
Device Model NumberACI 7000
Device Catalogue Number76043
Device Lot NumberA556-0515
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2017
Initial Report FDA Received Date02/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMTOSECOND LASER 1025-1-518; PHOTOREFRACTIVE KERATECTOMY (PRK)
Outcome Attributed to Adverse Event Disability;
Patient Age58 YR